MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. Medline Industries,LP; Multi-sample needle

Zhejiang Kindly Medical Devices Co., Ltd. Medline Industries,LP; Multi-sample needle
Model Number 21G*1''(0.8mm*25mm)
Medical Device Problem Codes Break (1069); Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Medline Industries,LP
Common Device Name
Multi-sample needle
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key50687292
Report Number3003560965-2026-00032
Device Sequence Number18729246
Product Code JKA
UDI-Device Identifier20193489013327
UDI-Public20193489013327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21G*1''(0.8mm*25mm)
Device Lot Number260227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown